U.S. doctors online nowAsk doctors free
CA
A 32-year-old female asked:

I took monistat 1 last night, felt great this morning. now i feel discharge and it is white. do i need to wait or should i take monistat 3? currently i don't have insurance until next month. i ususally take diflucan. please advice

1 doctor answer3 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Give it 2 more days: Even if monistat works for you, it will likely take about 3 days to significantly impact your discharge. Since this is not a life-threatening issue, whether you need to see your doctor now or next month depends on how intolerable the situation is to you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 30, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.